# SDR DHL2001802007

- Difficulty date: May 4, 2001
- Submitted: May 7, 2001
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 9B8101015
- Part serial: 15037
- Condition: Faulty
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT WILL NOT RESPOND AND LEVEL OFF DURING FLIGHT. ALT HOLD PORTION OF AUTOPILOT DEFERRED IAW MEL 22-8-2E.  PLACARD INSTALLED. WAS UNABLE TO DUPLICATE ON GROUND. REPLACED DADC IAW DHL DC-8 SM 34-11-0 AND 22-10-0. PN OFF AND ON 9B-81010-15, SN OFF 15037, S/N ON 2691.
